griffiths_phyrevd.pdf (1.01 MB)
Download file

Scattering and collision of gravitational waves in Friedmann-Robertson-Walker open universes

Download (1.01 MB)
journal contribution
posted on 11.05.2006, 15:36 authored by Jiri Bicak, Jerry Griffiths
An exact solution is presented which describes the scattering of a gravitational wave in an open expanding universe. The background region ahead of the wave is taken to be a Friedmann-Robertson-Walker (k=-1) space-time containing a perfect fluid with an extreme relativistic equation of state p=ρ. Plane surfaces are determined in this background, so that solutions describing the scattering of a single wave with a wave front given by such a surface and the collision of two such waves can be obtained.

History

School

  • Science

Department

  • Mathematical Sciences

Pages

1056535 bytes

Citation

BICAK, J. and GRIFFITHS, J.B., 1994. Scattering and collision of gravitational waves in Friedmann-Robertson-Walker open universes. Physical Review D, 49(2), pp. 900–906

Publisher

© American Physical Society

Publication date

1994

Notes

This article was published in the journal, Physical Review D [© American Physical Society]. It is also available at: http://link.aps.org/abstract/PRD/v49/p900.

ISSN

0556-2821

Language

en

Usage metrics

Keywords

Exports